# SDR FDEA200908132996

- Difficulty date: August 13, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB18642
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL REPAIR DOUBLER FOUND AT RT WING SLAT NR 7 L/E EXTERIOR   SKIN.  EXISTING EXTERNAL REPAIR DOUBLER AT RT WING SLAT NR 7 L/E EXTERIOR SKIN EVALUATED AND FOUND NOT IAW SRM REPAIR.  RT WING NR 7 SLAT ASSY REMOVED AND REPLACED IAW AMM 27-80-30-4, REVISION 64.  OPS AND ADJUSTMENT CHECK CARRIED OUT IAW AMM 27-80-01-5 REVISION 64.  EO NR 1-5100-7-5001, A4 PART 1. REPAIR , ID AND TRACKING REQUIREMENTS 14 CFR 121.707 HAS BEEN ACCOMPLISHED. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REVISION 107.
